Abstract and Applied Analysis
Volume 2009 (2009), Article ID 523619, 11 pages
Research Article

A Bayesian Abstract Economy with a Measure Space of Agents

Department of Probability, Statistics and Operations Research, Faculty of Mathematics and Computer Science, University of Bucharest, Street Academiei 14, 010014 Bucharest, Romania

Received 7 April 2009; Accepted 28 August 2009

Academic Editor: Nikolaos Papageorgiou

Copyright © 2009 Monica Patriche. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We define the model of an abstract economy with differential (asymmetric) information and a measure space of agents. We generalize N. C. Yannelis's result (2007), considering that each agent is characterised by a random preference correspondence instead of having a random utility function. We establish two different equilibrium existence results.